# SDR AALA202204265706

- Difficulty date: April 24, 2022
- Submitted: April 26, 2022
- Operation: Air carrier
- Aircraft: N316RK
- Make and model: Boeing 737
- Aircraft serial: 44450
- Aircraft time: 5,895 hours, 2,339 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Latch
- Condition: Loose
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: COCKPIT DOOR EMERGENCY EXIT PANEL LOOSE. FOUND BOTTOM KICK OUT PANEL LATCH LOOSE. RESET LATCH AND RE-INSTALLED PANEL.
